# SDR DHL9880658C

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING FILLET FAIRING RIB CRACKED.  REMOVED DAMAGED RIB, FABRICATED REPAIR AND INSTALLED PER SRM 51-1-21, 1 X 1 X 9.
